# SDR AT0700058

- Difficulty date: March 6, 2006
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N604AT
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FRAME BETWEEN LONG 18 & 19L STA 237.  INSTALLED DOULBER REPAIR AT BS 237 BETWEEN LONGERON 18L AND 19L IAW SRM B717 53-00-01 FIG 204.  MATERIAL USED 2024-T3 .032 X 4.0 X 4.5 INCHES.
